# SDR SWAA2024101539559

- Difficulty date: September 20, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 38,857 hours, 18,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY LIGHT BATTERY PACK FIN NUMBER M1676 STA 500C RH SIDE AT PASSENGER CABIN 2024-559074<[01] REPLACED EMERGENCY LIGHT BATTERY PACK STA 500C RH SIDE AT PASSENGER CABIN I.A.W. B737-800 AMM 33-51-06-960-805 STEP 4.E.(4) THRU STEP 4.E.(6) TEST IS OK.;[02] REPLACED EMERGENCY LIGHT BATTERY PACK STA 500C RH SIDE AT PASSENGER CABIN I.A.W. B737-800 AMM 33-51-06-960-805 STEP 4.E.(4) THRU STEP 4.E.(6) TEST IS OK.
